Jump to content
Important Survey - Please Participate ×

I’m having what feels like a good window can it be from the Cipro?


[st...]

Recommended Posts

I know Cipro is a Gaba agonist. I only took 1 dose but it decidedly gave me side effects or revved up my withdrawal. Today I’m feeling better though.  Is that why I’m feeling better?
Link to comment
Share on other sites

I know Cipro is a Gaba agonist. I only took 1 dose but it decidedly gave me side effects or revved up my withdrawal. Today I’m feeling better though.  Is that why I’m feeling better?

So happy for you!!! I don't think it is the Cipro though. Maybe whatever infection was it was prescribed for it is getting better, so you are feeling better. I would not keep taking cipro to fend off withdrawal : )

Link to comment
Share on other sites

Thank you. The Cipro terrified me I’ll never take it again. My cognitive function and personality is back. I’m just skeptical to celebrate because I’m not sure if this is just a window or full recovery I’m also terrified that I was floxed .
Link to comment
Share on other sites

×
×
  • Create New...